RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Volchkov, Vitalii Vladimirovich

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 34

Number of views:
This page:3960
Abstract pages:9100
Full texts:2198
References:1038
Professor
Doctor of physico-mathematical sciences (2010)
Birth date: 4.09.1971
UDC: 517.444, 517.988.28, 517.5, 517.518
   
Main publications:
  1. V.V. Volchkov, Vit.V. Volchkov, Offbeat Integral Geometry on Symmetric Spaces, Birkhauser-Springer, Basel Heidelberg New York Dordrecht London, 2013, 592 pp.
  2. V.V. Volchkov, Vit.V. Volchkov, Harmonic Analysis of Mean Periodic Functions on Symmetric Spaces and the Heisenberg Group, Springer, Dordrecht Heidelberg London New York, 2009, 671 .
  3. V.V. Volchkov, Vit.V. Volchkov, “Convolution equations and the local Pompeiu property on symmetric spaces and on the phase space associated to the Heisenberg group”, J. Analyse Math., 105 (2008), 43–124

http://www.mathnet.ru/eng/person18294
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/305916

Publications in Math-Net.Ru
2020
1. V. V. Volchkov, Vit. V. Volchkov, “On the radial symmetry property for harmonic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 10,  12–23  mathnet
2. V. V. Volchkov, Vit. V. Volchkov, “On the problem of mean periodic extension”, Probl. Anal. Issues Anal., 9(27):2 (2020),  138–151  mathnet  isi
3. V. V. Volchkov, Vit. V. Volchkov, “     ”, Sibirsk. Mat. Zh., 61:4 (2020),  752–764  mathnet
4. V. V. Volchkov, Vit. V. Volchkov, “Overdetermined Neumann boundary value problem in unbounded domains”, Ufimsk. Mat. Zh., 12:2 (2020),  10–20  mathnet; Ufa Math. J., 12:2 (2020), 10–20  isi
2019
5. N. P. Volchkova, Vit. V. Volchkov, “Analogs of the Liouville property for Bessel function series”, Daghestan Electronic Mathematical Reports, 2019, 11,  1–10  mathnet
6. N. P. Volchkova, Vit. V. Volchkov, “A one-radius theorem on a sphere with pricked point”, Ufimsk. Mat. Zh., 11:4 (2019),  3–13  mathnet; Ufa Math. J., 11:4 (2019), 3–12  isi
2018
7. V. V. Volchkov, Vit.V.Volchkov, “Morera-type theorems in the hyperbolic disc”, Izv. RAN. Ser. Mat., 82:1 (2018),  34–64  mathnet  mathscinet  elib; Izv. Math., 82:1 (2018), 31–60  isi  scopus
8. V. V. Volchkov, Vit. V. Volchkov, “An Analog of the Brown–Schreiber–Taylor Theorem for Weighted Hyperbolic Shifts”, Mat. Zametki, 103:2 (2018),  172–185  mathnet  mathscinet  elib; Math. Notes, 103:2 (2018), 175–186  isi  scopus
9. V. V. Volchkov, Vit. V. Volchkov, “A new characterization of holomorphic functions in the unit disk”, Probl. Anal. Issues Anal., 7(25):1 (2018),  134–147  mathnet  isi  elib
10. V. V. Volchkov, Vit. V. Volchkov, “Spectral synthesis on the group of conformal automorphisms of the unit disc”, Mat. Sb., 209:1 (2018),  3–36  mathnet  mathscinet  elib; Sb. Math., 209:1 (2018), 1–34  isi  scopus
11. Vit. V. Volchkov, N. P. Volchkova, “Vector fields with zero flux through spheres of fixed radius”, Vladikavkaz. Mat. Zh., 20:4 (2018),  20–34  mathnet
2017
12. Vit. V. Volchkov, N. P. Volchkova, “The extension problem for functions with zero weighted spherical means”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 8,  17–26  mathnet; Russian Math. (Iz. VUZ), 61:8 (2017), 13–21  isi  scopus
13. V. V. Volchkov, Vit.V.Volchkov, “Analogs of the Globevnik Problem on Riemannian Two-Point Homogeneous Spaces”, Mat. Zametki, 101:3 (2017),  359–372  mathnet  mathscinet  elib; Math. Notes, 101:3 (2017), 417–428  isi  scopus
14. Vit. V. Volchkov, N. P. Volchkova, “The removability problem for functions with zero spherical means”, Sibirsk. Mat. Zh., 58:3 (2017),  543–552  mathnet  elib; Siberian Math. J., 58:3 (2017), 419–426  isi  elib  scopus
2016
15. V. V. Volchkov, Vit.V.Volchkov, “Spectral analysis on the group of conformal automorphisms of the unit disc”, Mat. Sb., 207:7 (2016),  57–80  mathnet  mathscinet  elib; Sb. Math., 207:7 (2016), 942–963  isi  scopus
2015
16. V. V. Volchkov, Vit.V.Volchkov, “nical injectivity sets of the Radon transform on spheres”, Algebra i Analiz, 27:5 (2015),  1–31  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:5 (2016), 709–730  isi  scopus
17. V. V. Volchkov, Vit.V.Volchkov, I. M. Savost'yanova, “Description of the kernel of the generalized Minkowski transform on the sphere”, Izv. RAN. Ser. Mat., 79:1 (2015),  43–62  mathnet  mathscinet  zmath  elib; Izv. Math., 79:1 (2015), 40–59  isi  scopus
2014
18. V. V. Volchkov, Vit.V.Volchkov, “Local two-radii theorems on the multi-dimensional sphere”, Izv. RAN. Ser. Mat., 78:1 (2014),  3–24  mathnet  mathscinet  zmath  elib; Izv. Math., 78:1 (2014), 1–21  isi  scopus
2013
19. V. V. Volchkov, Vit.V.Volchkov, “Spherical means on two-point homogeneous spaces and applications”, Izv. RAN. Ser. Mat., 77:2 (2013),  3–34  mathnet  mathscinet  zmath  elib; Izv. Math., 77:2 (2013), 223–252  isi  scopus
2012
20. V. V. Volchkov, Vit. V. Volchkov, “Behaviour at infinity of solutions of twisted convolution equations”, Izv. RAN. Ser. Mat., 76:1 (2012),  85–100  mathnet  mathscinet  zmath  elib; Izv. Math., 76:1 (2012), 79–93  isi  scopus
2011
21. V. V. Volchkov, Vit.V.Volchkov, “On the extension problem for solutions of homogeneous convolution equations”, Izv. RAN. Ser. Mat., 75:3 (2011),  65–96  mathnet  mathscinet  zmath  elib; Izv. Math., 75:3 (2011), 507–537  isi  scopus
2010
22. V. V. Volchkov, Vit.V.Volchkov, “On a problem of Berenstein–Gay and its generalizations”, Izv. RAN. Ser. Mat., 74:4 (2010),  33–62  mathnet  mathscinet  zmath  elib; Izv. Math., 74:4 (2010), 691–721  isi  scopus
23. V. V. Volchkov, Vit.V.Volchkov, “Sets with the Pompeiu Property on the Plane and on the Sphere”, Mat. Zametki, 87:1 (2010),  69–82  mathnet  mathscinet  zmath  elib; Math. Notes, 87:1 (2010), 59–70  isi  scopus
2009
24. V. V. Volchkov, Vit. V. Volchkov, “Extremal problems related to the John uniqueness theorem”, Algebra i Analiz, 21:5 (2009),  37–69  mathnet  mathscinet  zmath; St. Petersburg Math. J., 21:5 (2010), 705–729  isi  scopus
2008
25. V. V. Volchkov, Vit.V.Volchkov, “Convolution equations in many-dimensional domains and on the Heisenberg reduced group”, Mat. Sb., 199:8 (2008),  29–60  mathnet  mathscinet  elib; Sb. Math., 199:8 (2008), 1139–1168  isi  scopus
2007
26. V. V. Volchkov, “On the Injectivity of the Local Pompeiu Transform on the Sphere”, Mat. Zametki, 81:1 (2007),  59–69  mathnet  mathscinet  zmath  elib; Math. Notes, 81:1 (2007), 51–60  isi  elib  scopus
27. Vit.V.Volchkov, “Functions with ball mean values equal to zero on compact two-point homogeneous spaces”, Mat. Sb., 198:4 (2007),  21–46  mathnet  mathscinet  zmath  elib; Sb. Math., 198:4 (2007), 465–490  isi  scopus
2004
28. Vit. V. Volchkov, “Local two radii theorem on the sphere”, Algebra i Analiz, 16:3 (2004),  24–55  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:3 (2005), 453–475
2003
29. Vit.V.Volchkov, N. P. Volchkova, “Inversion theorems for the Pompeiu local transformation on the quaternion hyperbolic space”, Algebra i Analiz, 15:5 (2003),  169–197  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:5 (2003), 753–771
30. Vit.V.Volchkov, “Uniqueness Theorems for Periodic (in Mean) Functions on Quaternion Hyperbolic Space”, Mat. Zametki, 74:1 (2003),  32–40  mathnet  mathscinet  zmath; Math. Notes, 74:1 (2003), 30–37  isi  scopus
2002
31. Vit.V.Volchkov, “Functions with zero ball means on the quaternionic hyperbolic space”, Izv. RAN. Ser. Mat., 66:5 (2002),  3–32  mathnet  mathscinet  zmath; Izv. Math., 66:5 (2002), 875–903  scopus
32. Vit.V.Volchkov, “On Mean Periodic Functions on Complex Hyperbolic Spaces”, Sibirsk. Mat. Zh., 43:2 (2002),  271–280  mathnet  mathscinet  zmath  elib; Siberian Math. J., 43:2 (2002), 215–222  isi
2001
33. Vit.V.Volchkov, “A local two-radii theorem for $\mathcal M$-harmonic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 4,  65–68  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:4 (2001), 63–66
2000
34. Vit.V.Volchkov, “On functions with zero spherical means of complex hyperbolic spaces”, Mat. Zametki, 68:4 (2000),  504–512  mathnet  mathscinet  zmath; Math. Notes, 68:4 (2000), 436–443  isi
1996
35. V. V. Volchkov, “Approximation of analytic functions by polynomials with integer coefficients”, Mat. Zametki, 59:2 (1996),  182–188  mathnet  mathscinet  zmath; Math. Notes, 59:2 (1996), 128–132  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021